UM

Browse/Search Results:  1-10 of 80 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic relations for semi-classical Laguerre orthogonal polynomials and the associated Hankel determinants Journal article
Journal of mathematical physics, 2022
Authors:  Pengju Han;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Random Matrix Theory  Hankel Determinant  Semi-classical Laguerre Weight  Ladder Operators  Orthogonal Polynomials  
Asymptotics for a singularly perturbed GUE, Painlevé III, double-confluent Heun equations, and small eigenvalues Journal article
Journal of Mathematical Physics, 2022,Volume: 63
Authors:  Jianduo Yu;  Chuanzhong Li;  Mengkun Zhu;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Semi-classical Jacobi polynomials, Hankel determinants and asymptotics Journal article
Analysis and Mathematical Physics, 2022,Volume: 12,Issue: 1
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/03/04
Asymptotic Expansions  Differential And Difference Equations  Hankel Determinants  Ladder Operators  Painlevé v  Semi-classical Jacobi Polynomials  
THE SMALLEST EIGENVALUE of LARGE HANKEL MATRICES ASSOCIATED with A SINGULARLY PERTURBED GAUSSIAN WEIGHT Journal article
Proceedings of the American Mathematical Society, 2022,Volume: 150,Issue: 1,Page: 153-160
Authors:  Wang, Dan;  Zhu, Mengkun;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Asymptotics  Hankel Matrices  Orthogonal Polynomials  Smallest Eigenvalue  
Semi-Classical Jacobi Polynomials Journal article
Analysis and Mathematical Physics, 2021,Page: 1-25
Authors:  Min, C.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Jacobi polynomials  Hankel determinants  
Painlevé V for a Jacobi unitary ensemble with random singularities Journal article
Applied Mathematics Letters, 2021,Volume: 120
Authors:  Zhu, Mengkun;  Li, Chuanzhong;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:3 | Submit date:2021/12/08
Jacobi Unitary Ensembles  Ladder Operators  Orthogonal Polynomials  Painlevé v  
Painlevé IV and the semi-classical Laguerre unitary ensembles with one jump discontinuities Journal article
Analysis and Mathematical Physics, 2021,Volume: 11,Issue: 3
Authors:  Zhu, Mengkun;  Wang, Dan;  Chen, Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:0 | Submit date:2021/12/08
Asymptotics  Ladder Operators  Laguerre Unitary Ensembles  Orthogonal Polynomials  Painlevé Equations  
A survey of orthogonal moments for image representation: Theory, implementation, and evaluation Journal article
ACM Computing Surveys, 2021
Authors:  Shuren Qi;  Yushu Zhang;  Chao Wang;  Jiantao Zhou;  Xiaochun Cao
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/07
Differential and difference equations for recurrence coefficients of orthogonal polynomials with hypergeometric weights and Bäcklund transformations of the sixth Painlevé equation Journal article
Random Matrices: Theory and Application, 2021,Volume: 10,Issue: 3
Authors:  Hu,Jie;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Bäcklund Transformations  Discrete Orthogonal Polynomials  Hypergeometric Weights  Painlevé Vi  
Differential, difference, and asymptotic relations for Pollaczek–Jacobi type orthogonal polynomials and their Hankel determinants Journal article
Studies in Applied Mathematics, 2021,Volume: 147,Issue: 1,Page: 390-416
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:3 | Submit date:2021/12/08
Asymptotic Expansions  Hankel Determinant  Ladder Operators  Orthogonal Polynomials  Painlevé v  Pollaczek–jacobi Type Weight